Any nootropic that I can use long term for social phobia

  1. New Member
    stlre's Avatar
    Stats
    6'2"  205 lbs.
    Join Date
    Jun 2012
    Posts
    1
    Rep Power
    31
    Level
    1
    Lv. Percent
    79%

    Any nootropic that I can use long term for social phobia


    I have a form of social phobia that is really f@#$'ing my life up. It is really hurting me financially and relationship wise.

    I don't really have anxiety about anything other then the symptoms of the disorder itself. My self esteem seems to be in the basement and nearly impossible to bring up.........no matter what I do. My main symptom is the articulation of my speech. I start slurring and mispernouncing words that I have been saying my entire life.

    I went through a 6yr span on SSRI's and I had the best years of my life. All the above symptoms left and I did more in those 6yrs then most do in 12.

    Year 5 I started to loose my hair and freaked out. I quit the SSRI's and my hair grew back. I tried them again after 1.5yrs off and hair started falling out like crazy, so I stopped again.

    I need something that will help me "long term" while I work through my issues. Any advice would be great!

    Thanks

  2. New Member
    marksdiman123's Avatar
    Join Date
    Mar 2011
    Posts
    79
    Rep Power
    0
    Level
    8
    Lv. Percent
    62.78%

    Try meditation/stretching. 10 minutes a day for a few weeks can actually change the structure of your brain. Do timed deep breathing sessions at doasone.com
    I honestly thought it was stupid at first until I started doing it for a while and it helps many aspects of your life.
    Also green tea is good, as well as a beer or 2 a night to chill after a hard day.
  3. New Member
    TruthWalker's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Jun 2012
    Posts
    290
    Rep Power
    35234
    Level
    16
    Lv. Percent
    47.74%

    I agree with the meditation/stretching advice. However, if this is not enough, you might want to look into something like phenibut - it can be used situationally and really helps with social anxiety, etc. I would suggest using a low dose, around 250mg. Primaphorce has a good product. Be careful though, because it can be addictive and can cause issues when taken either in large amounts or with alcohol, or for more than 5 days in a row without 2-3 days off. I use this product a lot, and it really helps. Just be careful with it, and I would suggest trying the meditation thing first.
    •   
       

  4. Advanced Member
    Miss Q's Avatar
    Stats
    5'7"  148 lbs.
    Join Date
    Jul 2012
    Posts
    970
    Rep Power
    649390
    Level
    39
    Lv. Percent
    3%
    Achievements Activity Pro

    Quote Originally Posted by TruthWalker View Post
    I agree with the meditation/stretching advice. However, if this is not enough, you might want to look into something like phenibut - it can be used situationally and really helps with social anxiety, etc. I would suggest using a low dose, around 250mg. Primaphorce has a good product. Be careful though, because it can be addictive and can cause issues when taken either in large amounts or with alcohol, or for more than 5 days in a row without 2-3 days off. I use this product a lot, and it really helps. Just be careful with it, and I would suggest trying the meditation thing first.
    I know someone that takes Phenibut nightly to sleep and he doses 3 to 4 times the normal dose. What kind of issues are you talking about?? Haven't found much about it online....
  5. Senior Member
    mattikus's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Mar 2007
    Posts
    1,592
    Rep Power
    335532
    Level
    37
    Lv. Percent
    38.66%
    Achievements Activity ProPosting Pro

    Issues when taking very large doses can vary, some have reported feeling amazing followed by a terrible hangover (similar to an alcohol hangover) and as far as withdrawal symptoms, there are plenty of anecdotal reports. https://www.google.com/search?hl=en&...w=1280&bih=667
  6. Advanced Member
    Miss Q's Avatar
    Stats
    5'7"  148 lbs.
    Join Date
    Jul 2012
    Posts
    970
    Rep Power
    649390
    Level
    39
    Lv. Percent
    3%
    Achievements Activity Pro

    Quote Originally Posted by mattikus View Post
    Issues when taking very large doses can vary, some have reported feeling amazing followed by a terrible hangover (similar to an alcohol hangover) and as far as withdrawal symptoms, there are plenty of anecdotal reports. https://www.google.com/search?hl=en&...w=1280&bih=667
    Thanks, didn't make myself fully clear- I see the withdrawal symtons listed but ppl talk about it being dangerous or deadly and that is the part i'm referring too.
  7. Senior Member
    mattikus's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Mar 2007
    Posts
    1,592
    Rep Power
    335532
    Level
    37
    Lv. Percent
    38.66%
    Achievements Activity ProPosting Pro

    Deadly.. I doubt it. Unless they take twenty grams and go for a cruise. The only possible danger I can speculate would be from dependence, leading to the said withdrawal symptoms. I can think of threads that people had no issues at all coming off long periods of high doses also. Definitely one of the 'different for everyone' type of supps.
  

  
 

Similar Forum Threads

  1. Any negative effects of long-term Melatonin use?
    By JBlaze in forum Supplements
    Replies: 17
    Last Post: 03-05-2012, 04:47 AM
  2. Replies: 57
    Last Post: 07-02-2004, 01:57 PM
  3. PH use and long term suppression
    By badbart in forum Anabolics
    Replies: 1
    Last Post: 02-26-2004, 12:14 PM
  4. Long-term Effect of Heavy Drug-Use on BB
    By MrBean in forum General Chat
    Replies: 17
    Last Post: 12-15-2003, 07:01 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in